# SDR UPS04M43156

- Difficulty date: August 7, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 26 RIGHT BARREL NUT HOLE FOUND CORRODED ON BOTTOM S/W & BEARING SURFACE.  CORROSION AT BARREL NUT HOLE NR 26 RIGHT REMOVED & REAMED TO 1.067 INCH FOUND OUT OF LIMIT.  SLEEVE BUSHING FAB PER EO MD11-5510-19409-H.  APPLIED SEALANT PR142 2B1/2 & INSTALLED PER SLEEVE BUSHING AT BARREL NUT NR 26 RIGHT PER EO MD11-5510- 19409-H.  REPAIR CUTOUT AT BARREL NUT HOLE NR 26 RIGHT FOUND WITHIN LIMIT PER EO MD11 -5510-19409-H & EN:1287-04 & SATISFACTORY.
